# SDR 2005F00050

- Difficulty date: January 29, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 5260 · Entrance Stairs
- Part: Seal
- Part number: 1294000371
- Condition: Torn
- Location: Airstair Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 9197 - TPA/FLL - DURING FLIGHT, CABIN EXPERIENCED RAPID DECOMPRESSION.  PAX OXYGEN MASKS DEPLOYED.  DIVERTED TO RSW.  LANDED WITHOUT INCIDENT.  NO EMERGENCY DECLARED.  FOUND AIRSTAIR DOOR SEAL OUT OF TRACK AND TORN AT 12 O'CLOCK POSITION.  REMOVED AND REPLACED DOOR SEAL AND STOWED OXYGEN MASKS.  OPERATIONAL CHECK NORMAL.  (M)
